Open Access
23 May 2002 Existence theorems for elliptic hemivariational inequalities involving the $p$-Laplacian
Nikolaos C. Kourogenis, Nikolaos S. Papageorgiou
Abstr. Appl. Anal. 7(5): 259-277 (23 May 2002). DOI: 10.1155/S1085337502000908


We study quasilinear hemivariational inequalities involving the p-Laplacian. We prove two existence theorems. In the first, we allow “crossing” of the principal eigenvalue by the generalized potential, while in the second, we incorporate problems at resonance. Our approach is based on the nonsmooth critical point theory for locally Lipschitz energy functionals.


Download Citation

Nikolaos C. Kourogenis. Nikolaos S. Papageorgiou. "Existence theorems for elliptic hemivariational inequalities involving the $p$-Laplacian." Abstr. Appl. Anal. 7 (5) 259 - 277, 23 May 2002.


Published: 23 May 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1007.35031
MathSciNet: MR1908189
Digital Object Identifier: 10.1155/S1085337502000908

Primary: 35J85

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 5 • 23 May 2002
Back to Top